# SDR AALA201709279010

- Difficulty date: September 24, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE174004
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ASSIST BOTTLE HAD LOW PRESSURE.  SERVICED THE DOOR ASSIST BOTTLE IAW AMM.
